Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 19, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jul 10, 2013, 2:28 PM EDT for Lucas County, Wood County, Ohio. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 2:28 PM EDT (18:28 UTC)
- Expired
- Jul 10, 2013, 6:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 121 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 2:50 PM EDT | HEAVY RAIN 1.25 | Bowling Green, OH | A SPOTTER MEASURED 1.25 INCHES OF RAIN IN 25 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
356
WGUS51 KCLE 101828
FFWCLE
OHC095-173-102200-
/O.NEW.KCLE.FF.W.0019.130710T1828Z-130710T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
228 PM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LUCAS COUNTY IN NORTHWEST OHIO...
WOOD COUNTY IN NORTHWEST OHIO...
* UNTIL 600 PM EDT.
* AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. TWO TO THREE INCHES OF RAIN HAS ALREADY FALLEN ACROSS
PORTIONS OF LUCAS COUNTY. ADDITIONAL RAINFALL OF ONE TWO INCHES IS
EXPECTED ACROSS LUCAS AND WOOD COUNTIES AS THE LINE OF
THUNDERSTORMS MAKES ITS WAY SOUTHEAST ACROSS THE AREA. RAINFALL
RATES IN EXCESS OF TWO INCHES WILL QUICKLY OVERWHELM URBAN AREAS
AND DRAINAGE SYSTEMS. ALREADY SATURATED SOIL WILL LEAD TO
EXCESSIVE RUNOFF. SWOLLEN RIVERS AND CREEKS COULD QUICKLY RISE OUT
OF THEIR BANKS.
* LOCATIONS IMPACTED INCLUDE...
WATERVILLE...
TOLEDO...
SYLVANIA...
CUSTAR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4172 8387 4173 8345 4171 8346 4173 8342
4170 8343 4169 8338 4171 8334 4163 8320
4163 8316 4162 8341 4117 8342 4117 8388
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 1:33 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 10, 1:33 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
133 PM EDT WED JUL 10 2013
.SYNOPSIS...
A COLD FRONT ACROSS THE CENTRAL GREAT LAKES AND MIDWEST WILL MOVE
SOUTHEAST ACROSS THE THE EASTERN GREAT LAKES AND OHIO VALLEY THIS
EVENING. HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES
FROM THURSDAY THROUGH SATURDAY BEFORE SHIFTING EAST TO THE MID-
ATLANTIC INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
GIVEN RAINFALL TOTALS OVERNIGHT HAVE EXPANDED THE FLASH FLOOD
WATCH TO COVER THE ENTIRE AREA. NEW GUIDANCE SHOWS THAT THE
POTENTIAL FOR SEVERE WEATHER MAY BE EVEN GREATER THAN EARLIER
THOUGHT. SOME DRYING IS EXPECTED AT MID LEVELS WHICH WILL INCREASE
THE POTENTIAL FOR DAMAGING WINDS LATER TODAY. HAVE MADE MINOR
ADJUSTMENTS TO THE FORECAST TO ACCOUNT FOR CURRENT TRENDS. SEVERE
WATCHES APPEAR LIKELY LATER TODAY.
ORIGINAL...IT WILL CONTINUE TO BE A BUSY WEATHER DAY ACROSS THE
AREA. FIRST UP...FLASH FLOOD WATCH. WILL LEAVE AS IS. BY FAR THE
HEAVIEST RAIN OF THE PAST SEVERAL DAYS HAS BEEN ACROSS THE THE
WATCH AREA. WITH ONGOING FLOODING ADDITIONAL RAINFALL WILL
TRANSLATE INTO A BROADER FLOOD THREAT AND POTENTIALLY MORE
DANGEROUS SITUATIONS. AS THE SITUATION BEGINS TO DEVELOP TODAY WE
WILL SEE IF WE NEED TO ADD ANOTHER TIER OF COUNTIES.
HAVE HAD CONTINUED CONVECTION DEVELOP DURING THE OVERNIGHT HOURS
WITH WESTERLY LOW LEVEL JET FEEDING THE ACTIVITY. PRIMARY AREA OF
SHOWERS/TS FROM CLE TO WOOSTER AND RAVENNA WILL SHIFT EAST. A FEW
NEW STORMS POSSIBLE ACROSS THE WEST...BUT A RELATIVE LULL FOR A
SHORT TIME.
PRIMARY SHORTWAVE MOVING ACROSS THE NORTHERN LAKES TODAY AND THE
SURFACE COLD FRONT WILL ADVANCE EAST. THE COLD FRONT IS EXPECTED
TO GET NEAR TOLEDO BY LATE AFTERNOON...JUST IN TIME FOR PEAK
HEATING. AREA IS UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY
WITH THE PRIMARY RISKS BEING DAMAGING WINDS AND HAIL. THIS IS
WARRANTED WITH THE SETUP WE HAVE FOR TODAY. INSTABILITY WILL BE
PLENTY. ADVANCING COLD FRONT. DRYING ALOFT MAKING FOR A GREATER
DOWNBURST POTENTIAL. BETTER SHEAR TODAY. THE STORMS WILL HAVE TO
BE WATCHED CLOSELY THIS AFTERNOON. THERE ARE A NUMBER OF
BREAKS/CLEAR SKIES TO OUR WEST. THIS WILL FILL IN WITH TIME AND
MAY GET SOME SHOWERS/TS DEVELOP UPSTREAM ACROSS LOWER MI/NRN IND
BY MID MORNING.
IT WILL BE THIS COLD FRONT THOUGH THAT WILL MOVE THE SUPER HUMID
AIRMASS OUT AND USHER IN A MORE COMFORTABLE AIRMASS. BUT BEFORE
THAT...ONE LAST MUGGY AND WARM DAY. TEMPS AT 4 AM WERE SITTING IN
THE LOWER AND MID 70S. WILL GO FOR MID/UPPER 80S AGAIN TODAY. NO
CHANGES IN THIS EARLY MORNING FORECAST UPDATE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
STORMS WILL BE EXITING IN THE EVENING...HURRAY. WILL START THE
EVENING OFF WITH SHRA/TS ACROSS THE SOUTHEAST AS THE FRONT MAY BE
A LITTLE SLOW GETTING OUT OF COUNTIES...BUT FRONT WILL GET A
BETTER PUSH LATER IN THE EVENING AS A THE NEXT SHORTWAVE
REINFORCING THE TROUGH PUSHES ACROSS THE GREAT LAKES.
FROM WEDNESDAY NIGHT/OVERNIGHT AND INTO THE WEEKEND DRY CONDITIONS
WILL PREVAIL. HIGH PRESSURE WILL BE CENTERED OVER THE GREAT LAKES.
UPPER 70S FOR HIGHS THURSDAY AND FRIDAY...GETTING WARMER BY
SATURDAY AS STRONG UPPER RIDGE SHIFTS INTO THE OHIO VALLEY. LOWS
IN THE 50S WILL BE REFRESHING THURSDAY AND FRIDAY NIGHTS.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BUILD OVER THE REGION DURING THE PERIOD. EXPECT
HIGHS NEAR TO ABOVE NORMAL WITH ONLY SMALL PRECIP CHANCES LATE IN
THE PERIOD AS THE REMNANTS OF CHANTAL POSSIBLY REACH INTO THE AREA.
CONFIDENCE OF THIS IS LOW GIVEN THAT ONLY THE ECMWF BRINGS THIS IN
WHILE THE GFS DOES NOT.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SCATTERED THUNDERSTORMS DEVELOPING AHEAD OF THE MAIN LINE OF
THUNDERSTORMS. NON VFR IN ALL THUNDERSTORMS. ONCE THE FRONT MOVES
THROUGH SOME ISOLATED SHOWERS COULD OCCUR AND THEN VFR. WITH A
NORTHERLY FLOW NOT EXPECTING MUCH IN THE WAY OF FOG AT THE TAF
SITES BUT THIS WILL HAVE TO BE WATCHED AS HIGH PRESSURE MOVES IN.
PATCHY MVFR BR WELL INLAND BY DAYBREAK.
.OUTLOOK...MAINLY VFR.
&&
.MARINE...
UPDATED TO HAVE A SMALL CRAFT ADVISORY ON THE EAST END OF THE LAKE
BECAUSE OF A STRONG SOUTHWEST FLOW. ONCE THE FRONT MOVES THROUGH
THE WINDS AND WAVES WILL DECREASE. AT THIS TIME WATCHING THE
THREAT AFTER FRONTAL PASSAGE...IT SHOULD BE 2 TO 4 FEET BUT THIS
WILL HAVE TO BE MONITORED.
A COLD FRONT WILL MOVE ACROSS THE LAKE TODAY AND FINALLY SWEEP
THE MOIST AND UNSTABLE AIRMASS OUT OF THE AREA. ALONG AND AHEAD OF
THE FRONT HOWEVER EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS FOR TODAY. EXPECT A FEW LINGERING SHOWERS THIS
EVENING BUT AFTER THAT HIGH PRESSURE WILL BUILD ACROSS THE LAKE
OVERNIGHT AND LAST THROUGH SUNDAY BEFORE SHIFTING EAST TO THE
COAST. ONLY ISSUE WOULD BE THE POST COLD FRONT NNW WINDS TONIGHT
AND EARLY THURSDAY. GIVEN THE DIRECTION...WAVES COULD APPROACH 4
FEET ON THE SOUTHERN LAKESHORE. FOR NOW WILL ALLOW FOR A BUILD TO
2 TO 4 FEET AND KEEP SMALL CRAFT HEADLINE OUT. BE ADVISED HOWEVER
IT COULD GET CLOSE IN PLACES. FOLLOWING THAT HOWEVER EXPECT
GENERALLY LIGHT WINDS AND FAIR CONDITIONS FOR THE BALANCE OF THE
FORECAST PERIOD.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
006>014-017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ148-
149.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...KUBINA/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...TK
AVIATION...KIELTYKA
MARINE...KIELTYKA/TKHazardous weather outlook, Jul 10, 1:18 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 118 PM EDT WED JUL 10 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-111730- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 118 PM EDT WED JUL 10 2013 ...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. IN ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL THROUGH THIS EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-111730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 118 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-111730- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 118 PM EDT WED JUL 10 2013 ...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND EARLY THIS EVENING AHEAD OF AND ALONG A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS WILL BECOME SEVERE. IN ADDITION TO THE POSSIBILITY OF DAMAGING WINDS AND HAIL...HEAVY RAINFALL CAN BE EXPECTED ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 12:50 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1250 PM EDT WED JUL 10 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-101800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1250 PM EDT WED JUL 10 2013 STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL BE DEVELOPING THIS AFTERNOON ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. SCATTERED SHOWERS AND THUNDERSTORMS WERE BEGINNING TO DEVELOP ACROSS NORTHERN OHIO EARLY THIS AFTERNOON AND AN AREA OF STRONGER THUNDERSTORMS WAS MOVING INTO NORTHWEST OHIO. SOME OF THE THUNDERSTORMS MAY HAVE HEAVY RAIN WHICH WILL LEAD TO FLOODING BECAUSE THE GROUND IS SATURATED. THE MAIN THREAT FROM THE SEVERE WEATHER WILL BE DAMAGING WINDS THAT COULD BE AS HIGH AS 70 MPH. SOME LARGE HAIL IS ALSO POSSIBLE AND A VERY LOW CHANCE OF A TORNADO. PEOPLE ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA NEED TO BE READY FOR SOME SEVERE WEATHER THIS AFTERNOON. KIELTYKA
Special weather statement, Jul 10, 12:52 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 1252 PM EDT WED JUL 10 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-101815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1252 PM EDT WED JUL 10 2013 STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL BE DEVELOPING THIS AFTERNOON ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. SCATTERED SHOWERS AND THUNDERSTORMS WERE BEGINNING TO DEVELOP ACROSS NORTHERN OHIO EARLY THIS AFTERNOON AND AN AREA OF STRONGER THUNDERSTORMS WAS MOVING INTO NORTHWEST OHIO. SOME OF THE THUNDERSTORMS MAY HAVE HEAVY RAIN WHICH WILL LEAD TO FLOODING BECAUSE THE GROUND IS SATURATED. THE MAIN THREAT FROM THE SEVERE WEATHER WILL BE DAMAGING WINDS THAT COULD BE AS HIGH AS 70 MPH. SOME LARGE HAIL IS ALSO POSSIBLE AND A VERY LOW CHANCE OF A TORNADO. PEOPLE ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA NEED TO BE READY FOR SOME SEVERE WEATHER THIS AFTERNOON. KIELTYKA
Local storm report, Jul 10, 2:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
212 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 8 S SANDUSKY 41.34N 82.71W
07/10/2013 E1.00 INCH ERIE OH TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL. ROUTE 4 AND THE
TURNPIKE. SOME CAR DAMAGE.
&&
LWLocal storm report, Jul 10, 2:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL GARFIELD HEIGHTS 41.42N 81.60W
07/10/2013 E0.25 INCH CUYAHOGA OH TRAINED SPOTTER
0222 PM HAIL WARRENSVILLE HEIGHTS 41.44N 81.52W
07/10/2013 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
LWThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:57 PM EDT | River Flood Warning | CLE | Hancock | 52 hr |
| Jul 9, 11:03 PM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| Jul 9, 11:03 PM EDT | River Flood Warning | CLE | Lorain | 9 hr |
| Jul 10, 12:16 AM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 59 min |
| Jul 10, 12:25 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 12:56 AM EDT | Areal Flood Warning | CLE | Wyandot | 4 hr |
| Jul 10, 1:11 AM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 49 min |
| Jul 10, 2:28 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 4:24 AM EDT | Special Marine Warning | CLE | 111 min | |
| Jul 10, 4:59 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 10 hr |
| Jul 10, 5:19 AM EDT | Areal Flood Warning | CLE | Wayne | 6 hr |
| Jul 10, 6:07 AM EDT | River Flood Warning | CLE | Erie, Huron | 31 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Lorain | 61 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Cuyahoga | 20 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Lake | 27 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Stark | 27 hr |
| Jul 10, 11:56 AM EDT | Small Craft Advisory | CLE | 10 hr | |
| Jul 10, 1:11 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 64 min |
| Jul 10, 1:16 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 10, 1:50 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 70 min |
| Jul 10, 1:51 PM EDT | Flash Flood Warning | CLE | Erie, Sandusky | 6 hr |
| Jul 10, 2:02 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 6 hr |
| Jul 10, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 72 min |
| Jul 10, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 55 min |
| Jul 10, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 65 min |
| Jul 10, 2:12 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 48 min |
| Jul 10, 2:14 PM EDT | Flash Flood Warning | CLE | Huron, Seneca | 6 hr |
| Jul 10, 2:16 PM EDT | Tornado Warning | CLE | Cuyahoga, Geauga, Portage | 44 min |
| Jul 10, 2:19 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 41 min |
| Jul 10, 2:24 PM EDT | Flash Flood Warning | CLE | Stark | 6 hr |
| Jul 10, 2:29 PM EDT | Tornado Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 46 min |
| Jul 10, 2:37 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 68 min |
| Jul 10, 2:40 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 50 min |
| Jul 10, 2:51 PM EDT | Areal Flood Warning | CLE | Hancock | 6 hr |
| Jul 10, 2:52 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more | 38 min |
| Jul 10, 2:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 51 min |
| Jul 10, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 63 min |
| Jul 10, 3:00 PM EDT | Tornado Warning | CLE | Ottawa, Sandusky | 45 min |
| Jul 10, 3:06 PM EDT | Flash Flood Warning | CLE | Geauga, Portage, Trumbull | 6 hr |
| Jul 10, 3:09 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Summit | 81 min |
| Jul 10, 3:10 PM EDT | Flash Flood Warning | CLE | Lorain, Medina, Summit | 6 hr |
| Jul 10, 3:15 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 60 min |
| Jul 10, 3:20 PM EDT | Tornado Warning | CLE | Erie, Huron | 40 min |
| Jul 10, 3:26 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 64 min |
| Jul 10, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 61 min |
| Jul 10, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 46 min |
| Jul 10, 3:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 10, 3:34 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 10, 3:35 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 8 hr |
| Jul 10, 3:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 66 min |
| Jul 10, 3:39 PM EDT | Tornado Warning | CLE | Lorain | 51 min |
| Jul 10, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 93 min |
| Jul 10, 3:43 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 62 min |
| Jul 10, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 91 min |
| Jul 10, 3:49 PM EDT | Tornado Warning | CLE | Ashland, Medina, Wayne | 41 min |
| Jul 10, 3:55 PM EDT | Tornado Warning | CLE | Portage, Stark | 65 min |
| Jul 10, 3:56 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 64 min |
| Jul 10, 4:04 PM EDT | Flash Flood Warning | CLE | Ashtabula | 8 hr |
| Jul 10, 4:06 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 54 min |
| Jul 10, 4:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 74 min |
| Jul 10, 4:20 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 55 min |
| Jul 10, 4:27 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 48 min |
| Jul 10, 4:28 PM EDT | Tornado Warning | CLE | Summit | 32 min |
| Jul 10, 4:29 PM EDT | Flash Flood Warning | CLE | Holmes, Wayne | 8 hr |
| Jul 10, 4:47 PM EDT | Tornado Warning | CLE | Stark | 43 min |
| Jul 10, 4:48 PM EDT | River Flood Warning | CLE | Trumbull | 47 hr |
| Jul 10, 4:54 PM EDT | River Flood Warning | CLE | Sandusky | 21 hr |
| Jul 10, 5:17 PM EDT | Flash Flood Warning | CLE | Mahoning | 7 hr |
| Jul 10, 5:33 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 10, 6:00 PM EDT | Areal Flood Warning | CLE | Lucas, Wood | 12 hr |
| Jul 10, 6:13 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 11 hr |
| Jul 10, 7:27 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 7:31 PM EDT | River Flood Warning | CLE | Erie, Lorain | 16 hr |
| Jul 10, 7:52 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 12 hr |
| Jul 10, 7:56 PM EDT | Areal Flood Warning | CLE | Huron, Seneca | 18 hr |
| Jul 10, 7:57 PM EDT | Special Marine Warning | CLE | 78 min | |
| Jul 10, 7:59 PM EDT | Areal Flood Advisory | CLE | Stark | 12 hr |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.